The Radon transform on Euclidean spaces, compact two-point homogeneous spaces and Grassmann manifolds

Sigurdur Helgason The Institute for Advanced Study, Princeton, N. J., USA

TBD mathscidoc:1701.331281

Acta Mathematica, 113, (1), 153-180, 1964.4
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:32:05 uploaded by actaadmin ] [ 231 downloads ] [ 0 comments ] [ Cited by 143 ]
@inproceedings{sigurdur1964the,
  title={The Radon transform on Euclidean spaces, compact two-point homogeneous spaces and Grassmann manifolds},
  author={Sigurdur Helgason},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203205715975990},
  booktitle={Acta Mathematica},
  volume={113},
  number={1},
  pages={153-180},
  year={1964},
}
Sigurdur Helgason. The Radon transform on Euclidean spaces, compact two-point homogeneous spaces and Grassmann manifolds. 1964. Vol. 113. In Acta Mathematica. pp.153-180. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203205715975990.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved